Sick of feeling this way : I cannot... - Anxiety Support

Anxiety Support
43,910 members45,107 posts

Sick of feeling this way

Jeza82
Jeza82

I cannot remember the last time I felt like me. I went on ciprelex three weeks ago but I don't feel any better. The mornings are awful I cannot think positive, I feel detatched from everything. I cry from intrusive thoughts then feel guilty and I just feel so lost. I cannot seem to remember how the old me was please help,

12 Replies
oldestnewest
Hidden
HiddenAdministrator

Hi, I think we've all been through what you are describing. Your old you is still in there and in time will start to reappear.

Three weeks on medication is not really long enough I'm afraid for it to take effect. So please keep going with it unless you really feel you need to speak to the doctor.

Please keep talking on here, even it's a case of writing your thoughts down, we have all been through it and are probably still going through it, we do understand.

Take care xx

Hidden
Hidden

Hi jeza, I'm sorry your feeling like this. It's not nice, when you start new meds it does take a while to settle into your system usually around 6 wks and it is a possibility you can feel worse before you feel better. Do you have any other support, talking therapies can be very beneficial, breathing techniques are always helpful and I use a lot of distraction. I know you feel like you will never feel normal again, feel like it will never end, because I felt the same way! I can tell you, I am now able to manage my recovery and I feel completely different to how I felt this time last year, still have good and bad days, but last year I didn't want to be here. This year I have hope:) Hang on in there, the intrusive thoughts are awful but they are just thoughts, my therapist told me most people have intrusive thoughts it's just that they don't pay as much mind to them as someone feeling like we do, please know you are not alone in this! this site is amazing for information and support, there is always someone who understands, and if you feel you need to talk to your gp again, go for it that's what they are there for. I hope you can find a little peace.

Love and light

Eva

Thank you for my support makes me feel better that other people have been through this too

Dear Jeza82,

I wanted to reply so that you know I had read your post . I'm sorry I have no experience of taking meds so don't feel confidant to give advice. did your Gp suggest how long they would take to kick in? However I have found talking to someone does help. It gives you permission to just talk about you and nobody judges or that's my experience. so maybe you need to talk to your gp about counselling.

I think we have all been where you are now and what a desperate place it is.....my heart goes out to you.

The meds will take a while to kick in ,as I am sure you have been told,.... but if in doubt check with your doctor again.

I thought I was never going to feel any better and although it took a while I am pleased to say I do. I have setbacks from time to time but they don't last long.

I had CBT, as well as meds and a lot of support from family and friends so I was very lucky. I also bought quite a few books to help me understand my illness and ways to tackle it.

'Essential help for your nerves' by Claire Weeks is very good and also

'Depressive illness... the curse of the strong' by Dr. Tim Cantopher. This is a really good book recommended to me by someone on here.

I really hope the meds kick in soon. All the best, Julie xx

Thank you eveyone for your kind words and help, I just want to get better x

Can hormonal changes make derealisation worse as lately I feel it's worse than ever but my period is due

Hi Jeza82

Meds can take a while to work, I would agree with everyone else and say about 6 weeks.......... its a horrible time while they are doing their job but bare with it...........at least you can take some comfort in knowing this is normal!!

I would say for me definitely that hormones have played a part in my anxiety being worse, Im in the menopause and its bloody dreadful!! I take hrt but still I think this episode of anxiety is exasperated by hormones!!

Be nice to yourself whenever possible..

Love Ker xx

Jeza82
Jeza82
in reply to anne1964

Thank you, it's just so frightening I feel I though I have lost who I once was x

anne1964
anne1964
in reply to Jeza82

Yes I know how that feels and its horrible, I feel like that too and its hard whilst battling it.... but I do believe that we will come through the other side and return to a brighter day xx

I am thinking of going back to doctors today as I just feel worse. I am on 10mg what difference does the doses actually make. does anyone know please?

Just read through your posts, ypu will get better, sending positive vibes to you. X

You may also like...